Monday, May 14, 2012

Enjoying Myself

I have been taking pain killers every 8 hours but I noticed that when I take it at every 6 hours, I have better results. It's less painful and don't feel feverish. Currently, the pain mainly comes from my abdominal area. I also noticed that my pain get worst when I am in an air-conditioned area. Last Saturday, I attended the Indian classical dance performance at the Temple of Fine Arts. The auditorium was cold and during the intermission, I felt some pain on the thighs on both my legs, the sciatica nerves. I have to self massage to ease the pain. I also observed that I have similar pain during the nights.

I had a good time watching the Indian classical dance performance last Saturday. Khadijah (back row, 4th from left) arranged tickets for about 15 of us.  Although the dancers are not professionals (but students), their performance was really good with their head, hands, body and legs synchronizing with the music. The program booklet just provided a one line synopsis for each of the 6 dances.  They organisers could have done better job by providing more information on each dance to allow non Indians to have a better appreciation of the dances.

Steep in Indian mythology, I did not quite understand what was going on. This production took one year in preparation and this was their first performance. Their next performance is scheduled for 2014. Only 5 performances between the years 2012 and 2020.

My friend managed to steal a few shorts during the performance. The musicians are also part timers and hails from Malaysia, Singapore and India.

One of the dances.


  1. Hey, I have the same thigh problem just like u, but when I had pain killer I will vomit. Anything else that I can do

    1. I believe you have two issues here, one involving the pain in the thigh and the other your vomiting.

      I would suggest that you see an orthopedic surgeon to check on the pain you are experiencing on your thigh. The pain could be caused by the tumors or some other problem like for eg. nerve pinching, etc.

      Pain killers always cause a host of problems for the stomach including indigestion, ulcers, nausea and even skin itchiness. One way is to talk to your doctor to get another drug which is more soothing to your stomach or you can to take another nausea medication to control the vomiting.

      As for me, since I started taking the pain killer regularly, I am getting this indigestion problem. I found that by drinking Puer tea, it helps to relief my stomach bloatiness.